# SDR SWIA202265831

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 33,309 hours, 22,023 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STRUCK GEESE ON TAKEOFF AT 1200FT. RETURNED TO FIELD. DO NOT BELIEVE WE INGESTED ANY BIRDS INTO ENGINES. BELIEVE IT WAS TOP OF FUSELAGE ONLY.   ( FLIGHT 3647 - FILED CLOSED)   COMPLIED WITH COMPLETE BIRD STRIKE INSPECTION PER AMM  05-51-05, FOUND DAMAGE TO UPPER TCAS  ANTENNA   PLEASE REFERENCE AML 917147. NO OTHER DAMAGE NOTED AT THIS TIME
